# SDR 98ZZZM45

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3141
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Damaged
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG DOOR INNER SKIN UPPER AREA BELOW FORWARD HINGE HAS A CHAF THAT IS RIGHT NEXT TO HINGE REINFORCING THATS APPROX .375LX .375WX .018 INCH DEEP.  COMPLIED WITH NDT OF ABOVE REFERENCED DAMAGE AREA AND FOUND IT TO BE FREE OF CRACKS.  INSTALLED CHERRY MAA RIVET AS REQUIRED IAW AVRO FAX GCR/0755-97.
